# SDR DALA2016110408252

- Difficulty date: November 3, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING BETWEEN BEAMS 4 AND 5 CENTER SECTION AT MAIN ENTRANCE DOOR.  THE FITTING WAS RELACED IAW SRM 51-30-2 AND DWG 9955763 REV K.
